Segui
Juan J. Manfredi
Juan J. Manfredi
Professor of Mathematics, University of Pittsburgh
Email verificata su pitt.edu - Home page
Titolo
Citata da
Citata da
Anno
Sobolev versus Hölder local minimizers and global multiplicity for some quasilinear elliptic equations
JPG Azorero, IP Alonso, JJ Manfredi
Communications in Contemporary Mathematics 2 (03), 385-404, 2000
4062000
On the equivalence of viscosity solutions and weak solutions for a quasi-linear equation
P Juutinen, P Lindqvist, JJ Manfredi
SIAM journal on mathematical analysis 33 (3), 699-717, 2001
3152001
Limits as p→∞ of∆ pup= f and related extremal problems
T Bhattacharya, E DiBenedetto, J Manfredi
Rend. Sem. Mat. Univ. Politec. Torino 47, 15-68, 1989
3151989
The∞-eigenvalue problem
P Juutinen, P Lindqvist, JJ Manfredi
Archive for rational mechanics and analysis 148 (2), 89-105, 1999
2941999
On the higher integrability of the gradient of weak solutions of certain degenerate elliptic systems
E DiBenedetto, J Manfredi
American Journal of Mathematics 115 (5), 1107-1134, 1993
2911993
On the definition and properties of -harmonious functions
JJ Manfredi, M Parviainen, JD Rossi
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 11 (2), 215-241, 2012
1662012
An asymptotic mean value characterization for 𝑝-harmonic functions
J Manfredi, M Parviainen, J Rossi
Proceedings of the American Mathematical Society 138 (3), 881-889, 2010
1662010
Regularity of p-harmonic functions on the plane.
T Iwaniec, JJ Manfredi
Revista Matematica Iberoamericana 5 (1-2), 1-19, 1989
1621989
Regularity for minima of functionals with p-growth
JJ Manfredi
Journal of Differential Equations 76 (2), 203-212, 1988
1621988
Convex functions on the Heisenberg group
G Lu, JJ Manfredi, B Stroffolini
Calculus of Variations and Partial Differential Equations 19, 1-22, 2003
1242003
An asymptotic mean value characterization for a class of nonlinear parabolic equations related to tug-of-war games
JJ Manfredi, M Parviainen, JD Rossi
SIAM journal on mathematical analysis 42 (5), 2058-2081, 2010
1122010
Weakly monotone functions
JJ Manfredi
The Journal of Geometric Analysis 4, 393-402, 1994
1051994
The Harnack inequality for∞-harmonic functions
P Lindqvist, JJ Manfredi
Southwest Texas State University, Department of Mathematics, 1995
1001995
Regularity of the gradient for a class of nonlinear possibly degenerate elliptic equations
JJ Manfredi
Washington University in St. Louis, 1986
891986
Dynamic programming principle for tug-of-war games with noise
JJ Manfredi, M Parviainen, JD Rossi
ESAIM: Control, Optimisation and Calculus of Variations 18 (1), 81-90, 2012
872012
An extension of Reshetnyak’s theorem
JJ Manfredi, E Villamor
Indiana Univ. Math. J 47 (3), 1131-1145, 1998
861998
Regularity results for quasilinear elliptic equations in the Heisenberg group
JJ Manfredi, G Mingione
Mathematische Annalen 339 (3), 485-544, 2007
832007
Mappings with integrable dilatation in higher dimensions
JJ Manfredi, E Villamor
Bulletin of the American Mathematical Society 32 (2), 235-240, 1995
781995
Solutions of nonlinear PDEs in the sense of averages
B Kawohl, J Manfredi, M Parviainen
Journal de mathématiques pures et appliquées 97 (2), 173-188, 2012
722012
Regularity theory and traces of 𝒜-harmonic functions
P Koskela, J Manfredi, E Villamor
Transactions of the American Mathematical Society 348 (2), 755-766, 1996
721996
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20